# SDR DLL10952580

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FOLLOWING HOLES ON LT MLG RETRACT ACTUATOR FITTING.  BUSHINGS ARE NOT SEATED AND HOLES CORRODED 1, 2, 3, 4, 5, 6.  REPAIRED PER SRM 57-14-00 FIG 808 JPC 17.
